# SDR UPS06148773

- Difficulty date: December 15, 2006
- Submitted: December 18, 2006
- Operation: Air carrier
- Aircraft: N129UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0813
- System (JASC): 2565 · Escape Slide
- Part: Warning Light
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CREW REPORTS ON PREFLIGHT, EVAC. SLIDE WARNING LIGHT INOP, BUZZER OK. PERFORMED T/S. FOUND IND 7WN AT FAULT. PER ASM 52-73-00 SCHEM 02 PAGE 103. REMOVED CLEANED AND REINSTALLED CANNON PLUG ON ASPSU 7WN.
